# SDR CA190422002

- Difficulty date: April 6, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 5280 · Landing Gear Doors
- Part: Bushing
- Condition: Worn
- Location: Door Linkage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A RIGHT GEAR UNSAFE LIGHT ON THE LANDING GEAR CONTROL PANEL SHOWED RED. THE RIGHT MLG DOORS CYCLED AND THERE WAS A LOUD THUMP FROM THE RIGHT MAIN GEAR AREA WHEN THE LANDING GEAR WAS RETRACTED. DETAILED INSPECTION OF THE RH MLG DOOR LINKAGES FOUND WORN BUSHINGS, ALL BUSHINGS REPLACED AND WIRING BETWEEN RH MLG DOOR SENSOR AND PSEU. FUNCTION CHECKS CARRIED OUT - A/C RTS (TC# 20190422002)
